# SDR SIMA200430804

- Difficulty date: October 30, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 12,073 hours, 12,773 cycles
- Engine: Allsn AE3007A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14536587401
- Condition: Separated
- Location: Bleed Tube
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED LOUD BANG FOLLOWED BY A BLEED 1 LEAK MESSAGE, CREW FOLLOWED AOM PROCEDURE AND MESSAGE DID NOT EXTINGUISH FOLLOWED AOM FOR A PRECAUTIONARY ENGINE SHUTDOWN.  FA REPORTED VIBRATION IN THE CABIN NOT FELT BY THE CREW.  INSPECTED AND FOUND BLEED TUBE ASSY JOINT BLOWN OPEN AND SEPARATED REMOVED AND REPLACED BLEED TUBE IAW AMM.  OPS CHECK AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (K)
